# SDR TRAX200800758

- Difficulty date: June 5, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 14,712 hours, 9,948 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN SPLICE DOUBLER JUST AFT OF FS 280.00 IS CORRODED BETWEEN STR-25L AND 25R. JOB COMPLETE. REMOVED RIVETS FROM CORRODED AREA, BLENDED ALL OF THE CORROSION FROM THE SKIN SPLICE DOUBLER AFT OF 280 BETWEEN STRINGER 25 LT AND STRINGER 25 RT ALL WORK DONE IAW SRM 51-21-06. (A)
